# SDR SWIA200413452

- Difficulty date: June 11, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 12,902 hours, 19,195 cycles
- Engine: Pwa PW118B
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC BURNING ODOR COMING FROM GALLEY.  INSPECTED COFFEE POT PLUGS.  SERVICED AND INSTALLED JUGS  COULD NOT DUPLICATE.  OPS CHECKS GOOD.
